Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have thyroid and diabetes. Started vomiting with body pain and headache. Any advice?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions

I 'm 40 yr house wife. I have two kids, youngest one being 1 yrs and 5 months, still drinks my milk.
Lately from last two days...I'm having vomiting with body pains and headaches, bitterness in my mouth.

To provide some details, I hadn't slept properly past 2 days as my kid was unwell.

I do have Thyroid and Diabetes since my pregnancy days. However, last week report shows is Doctor has reduced by dose to Thyronorm 25 Mg once a day and reclide 20 Mg..once a day.

Blood Pressure during Last Saturday visit was : 70/100

TSH - 0.001
Diabetes Fasting 107 and Post Fasting 127.

Vomited a couple of times today.

Please advise?

Regards, XXXXXXX
Posted Sun, 30 Dec 2012 in Diabetes
Answered by Dr. Das Arindam 58 minutes later

Thank you for posting a query.

Firstly, your symptoms indicate indigestion, increased acid secretion in stomach due to excessive tension. It may also be due to migraine. Your reports are quite satisfactory.

Now, what you have to do is to take pantoprazole group of drug along with an ondansetron for the vomiting and hyperacidity. If you feel any headache or vertigo, you can take paracetamol group of non-steroidal anti-inflammatory agent and prochlorperazine group of drug to prevent any possible attack of migraine.

Take light but nutritious diet. In night sleep is very necessary.

Consult a general physician for clinical examination, ordering any investigation and for dosing of the drugs mentioned above and for further management.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Follow-up: Have thyroid and diabetes. Started vomiting with body pain and headache. Any advice? 18 minutes later
Thanks for your reply doctor.

To add to my symptoms, I do have burning Sensation in my eyes and feel very drowsy with Heavy Head.

Also, I do feel very weak and no strength like.

Is it due to Lack of Sleep and indigestion? Is it anyway related to Diabetes or Thyroid as even my doctor a week ago told ...that my health issue of Giddiness and heavy head is not due to Thyroid or Diabetes.

Is there a specific food or a fluid that you recommend in order to improve my health?

Also, can you specify the exact name of Medicines to be taken and its dosage like how many times a day I should take or is it after meals?

The reason I have asked name of the medicine is that you have mentioned a medicine from a particular group like a Pantoprazole group. If I don't get that medicine, I can get a suitable drug for the same from a drug Store. Hoping that they would give it without prescription from a doctor as I dont have one now.

As you must be aware that certain type of medicines are not available in some states. I reside in Mumbai.

Thanks & Regards, XXXXXXX XXXXXXX
Answered by Dr. Das Arindam 57 minutes later

Thank you for writing back.

The symptoms you described now, are most probably due to the lack of sleep.

I think it does not have any relation with thyroid and diabetes. Rather, i think the giddiness, heavy head are due to migraine. You should consult with a neurologist about it.

You can take fresh fruits and protein XXXXXXX diet like eggs, for health improvement.

Here, i cannot give you any prescription. But you should take pantoprazole 40 mg in empty stomach. Ondansetron 4mg should be taken at any time when you feel nauseous. If you feel giddiness, then you can take paracetamol 650 mg and prochlorperazine irrespective of meal. Yes, you can have all the medicines except the prochlorperazine without prescription. For a full prescription you need to visit a general physician.

Hope you have your answers.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor